Home Menopause Forum My Menopause Symptoms & Solutions

HRT patches

Kazza123Kazza123 Posts: 21

Hi

Ive just started HRT patches. Can you get any side affects with these. Feeling bit dizzy and headaches bit of a bad tummy.Also feel like i got pressure crampy feeling.


Thanks karen

Comments

  • KazKaz Posts: 475 mod

    Hey @Kazza123


    I found this for you

    I had a few side effects to start with on the patches - some bloating, PMT like issues and sore boobs. It lasted for a few weeks then disappeared.

    Last time we talked, I mentioned magnesium. Did you try that by any chance? That can sometimes give you a bad tummy.

    I can’t remember if you have oestrogen only patches or a combo? You can get some of the side effects you’re describing but they shouldn’t last very long. Have you had your four week review yet?

    By the time you get to three months on the patches any side effects should be settling, but if you’re concerned before that, then you should mention it to your GP, or pop in and have a chat with your pharmacist.

  • Julie20Julie20 Posts: 345 mod

    Hi @Kazza123

    It's the rush of hormones that gives the side effects that you are explaining. Your body has been lacking them for so long as they diminish during menopause, then you start HRT which is effectively putting the lost hormones back in to your body which in turn makes you feel a bit crappy for a while.

    Keep with them it will get better x

Sign In or Register to comment.